# SDR 98ZZZX3361

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90761
- Make and model: Bolkms BO105C
- Aircraft serial: S160
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Drive Body
- Part number: 2537576
- Condition: Cracked
- Location: Fuel Control
- Part time: 11,299 hours
- Component: Bendix, 252464429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL (2,500 HOUR), FOUND FUEL CONTROL WITH A CRACKED MAIN DRIVE BODY.
